# SDR SWAA2019100237490

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 146A5800
- Condition: Damaged
- Location: Bs 727b-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD 242E BOTTOM SKIN SURFACE AREA R/H OUTBOARD AFT SIDE DAMAGED, BETWEEN BS. 727B TO BS. 887.   REPAIRED FLOORBOARD PANEL (242E) IAW SRM.
